MAUDE Adverse Event Report: AVANOS MEDICAL INC. UNKNOWN CORFLO 10FR NASOGASTRIC TUBE; DH CPK NG TUBES

AVANOS MEDICAL INC. UNKNOWN CORFLO 10FR NASOGASTRIC TUBE; DH CPK NG TUBES
Model Number UNKNOWN
Medical Device Problem Codes Complete Blockage (1094); Fracture (1260)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 09 nov 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that, after flushing the nasogastric (ng) tube with 20ml water to remove a blockage, water began coming out of the patient's mouth.The patient then began to vomit, and the ng tube came out of the patient's mouth, broken.The ng tube was removed from the patient in two parts.The tube had been placed on (b)(6) 2020.No further information provided.
 
Additional Manufacturer Narrative
Correction: per review of the information provided by the customer, the product information has been changed to unknown 10fr corflo nasogastric tube.All information reasonably known as of 11 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
UNKNOWN CORFLO 10FR NASOGASTRIC TUBE
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10813360
Report Number9611594-2020-00216
Device Sequence Number16981500
Product Code KNT
UDI-Device Identifier00350770458304
UDI-Public00350770458304
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/12/2020
Patient Sequence Number1
Patient Age80 YR
Patient Weight68